# SDR DALA2025061004410

- Difficulty date: June 6, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 61,102 hours, 30,374 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Enclosure
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3277 DISC: DIRTY SOCK / MUSTY ODOR THROUGHOUT ENTIRE AIRCRAFT DUE TO APU OIL LEAK. C/A: FOUND OIL RESIDUE THROUGHOUT APU ENCLOSURE. SUSPECT OVERSERVICE. WILL REQ DEEP CLEANING. PERFORMED DECONTAMINATION AS PER A320 AMM 36-12 (ENG REV FLOW) & WORK CARD 0550-2002 & 4900-2001. R/R RECIRC FILTERS PER A320 AMM 21-21. PERFORMED ENG RUNS & OPS CHECK AS PER A320 AMM 36-12. SMELL CLEARED. OK FOR SVC. C/W NO GO ODI LOG #1007514. (LP: 6991134)
